# SDR AWXA0000732

- Difficulty date: September 26, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, CREW NOTICED NOXIOUS FUMES IN CABIN, CONTINUED THROUGHOUT FLIGHT.  CABIN CREW THOUGHT IT MIGHT BE A COMBINATION OF FUEL, ELECTRICAL, PLASTIC BURNING ODOR.  SEVERAL PASSENGER COMPLAINTS.  ODOR APPEARED TO COME FROM AFT GALLEY AREA, SEEMED WORSE WITH HIGHER TEMPERATURES SELECTED FROM RIGHT PACK.  OPENED UP GALLEY AREA OVERHEAD PANELS AND INSPECTED AREA.  RAN APU AND PACKS, NO ODORS NOTED.  A/C OK FOR SERVICE.
